# SDR 2007FA0000581

- Difficulty date: May 18, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N182MS
- Make and model: Cessna R182
- Aircraft serial: 18200791
- Engine: Lyc O540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Part serial: G083266
- Condition: Malfunctioned
- Location: Engine
- Part time: 62 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THIS STARTER FROM SAME AIRCRAFT FOR THE 3RD TIME WITH 62.3 HRS SINCE OVERHAUL.  STARTER BENDIX WOULD NOT ENGAGE ANYMORE DURING START UP.  NO PROBLEM COULD BE FOUND WITH AIRCRAFT ELECTRICAL SYSTEM.  (K)
